# SDR R61A2023070800384

- Difficulty date: June 11, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 36,888 hours, 23,573 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK RH WING BOTTOM SIDE AREA OF RIB 4A. PERFORMED TEMPORARY REPAIR ON RH WING LOWER SKIN AREA OF RIB 4A BY CUTTING OUT DAMAGE AND INSTALLING REPAIR FILLER AND DOUBLER. REF EMB ETD2023-170-014723.
